# SDR FDEA201505151517

- Difficulty date: May 15, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 972 hours, 27,783 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AJC70742
- Condition: Delaminated
- Location: Nr 2 Nacelle
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG INLET, RT SIDE, PANEL 364JR IS DELAMINATED.  REPAIRED PANEL 364JR IAW SRM 51-71-00 VOL II.
